# SDR UALA2011060902833

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 32,532 hours, 14,282 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Leaf Spring
- Condition: Out Of Adjust
- Location: Exit Hatch
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L FWD E/E ECAM, RTFL FOUND LEFT FWD EXIT HATCH COVER LOOSE.  ADJUSTED LEAF SPRING.  SECURED HATCH COVER, ECAM DOOR PAGE SHOWS NORMAL.
